| Catalog Number |
1012538-40 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual inspection and ftir analysis was performed on the returned device.The reported complaint was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation determined the loose material in the sealed header bag appears to be related to a potential product quality issue.The issue is being addressed per internal operating procedures.Av will continue to trend the performance of these devices.
Event or Problem Description
It was reported that during incoming inspection at century medical distribution center, a purple foreign material was noted in the sterilization packaging of a 10.0 x 40 mm absolute pro vascular stent-expanding system.There was no patient involvement.No additional information was provided.Chemical analysis report concluded the loose unknown purple material in the header bag was polycarbonate and may have come from the handle port.